# SDR HEEA072637

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5009N
- Make and model: Bell 212
- Aircraft serial: 30936
- Aircraft time: 17,745 hours
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106600
- Part serial: 1993
- Condition: Malfunctioned
- Location: Dme
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO OUTPUT TO THE INDICATOR.
